We consider dynamic programming problems with a large time horizon, and give suf- ficient conditions for the existence of the uniform value. As a consequence, we obtain an existence result when the state space is precompact, payoffs are uniformly contin- uous and the transition correspondence is non expansive. In the same spirit, we give an existence result for the limit value. We also apply our results to Markov decision processes and obtain a few generalizations of existing results.
Journal of the European Mathematical Society, vol. 13, n° 2, janvier 2011, p. 309–330